# SDR CA030611001

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 35,716 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Line
- Part number: 139379
- Condition: Broken
- Location: Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RETURN OF AIRCRAFT TO BASE, MAINTENANCE FOUND OIL LEAKING FROM AROUND RT GEARBOX AREA. INVESTIGATION FOUNG THE OIL SUPPLY LINE FROM GEARBOX TO SUPERCHARGER HAD SHEARED OFF AT THE SUPERCHARGER. THE LINE IS A FLEXIBLE FLUID LINE AND THE NUT PORTION ALONG WITH THE FLARE STAYED ATTACHED TO THE SUPERCHARGER. THE BREAK OCCURED JUST BEHIND THE NUT PORTION. DUE TO THE LOW OIL LEVEL NOTED IN THE GEARBOX, THE GEARBOX & SUPERCHARGER WERE REPLACED. OPERATOR WILL NOW SELF IMPOSE A RETIREMENT LIFE TO THIS HOSE ASSEMBLY
